# SDR CA050503004

- Difficulty date: April 23, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 1,014 hours
- Engine: Allsn 250C20J
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 6898607
- Condition: Spalled
- Location: Compressor
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE CHIP DETECTOR WARNING IN FLIGHT. 2ND WARNING LIGHT IN 6 HOURS. FINE FERROUS METAL ON PLUG. SMALL BRASS PARTICLES IN OIL FILTER. TROUBLE SHOOTING INDICATED NR 1 BEARING.  NR 1 BEARING REMOVED, INNERRACE SPALLED 360 DEGREES, BEARING SEPARATOR (BRASS) COMPLETELY DISINTEGATED IN 9 LARGE PIECES AND SEVERAL SMALL ONES. (CHIP DETECTOR ON 1ST WARNING SHOWED 2 SMALL PARTICLES. CHIP PLUG CLEANED, AIRCRA FT HOVERED 30 MINUTES, NO WARNING LIGHT AND FUZZ FOUND ON CHIP DETECTOR.
